# SDR AALA201803069038

- Difficulty date: March 5, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Defective
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST OF THE CONTROL UNIT SLIDE F FAILED.  HEATING 4DH IN FORWARD AVIONIC COMPARTMENT.  REMOVED AND REPLACED HEATED SLIDE FITTING IAW AMM 30-46-11-801-A, AMM 52-11-31-400-801-A, AND AWM 30-46-02.  PERFORMED OPS CHECK OF THE ESCAPE SLIDE LOCKING MECHANISM ICE PROTECTION. TESTED OK.
